# SDR DHL2005770009

- Difficulty date: November 15, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010261
- Part serial: E1859
- Condition: Inoperative
- Location: K Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING FLAP EXTENSION, NR 4 KRUEGER FLAP FAILED TO EXTEND.  COMPLETED ABNORMAL PROCEDURE AND LANDED.  ON SHORT FINAL NR 4 KRUEGER FLAP EXTENDED.  REMOVED AND REPLACED NR 4 L/E FLAP POSITION SWITCH, OPS CK NORMAL IAW B727 M/M 27-82-01 AND 27-82-00.
